# SDR 96UAL900559

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M10699
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR LIGHTING INOPERATIVE.  FINAL 10 FEET IN AFT SECTION.  REPLACE EMERGENCY ESCAPE LIGHTING BATTERY PACK.  OPERATION CHECKS NORMAL.
